Mathematical Biosciences and Engineering, 2016, 13(1): 227-247. doi: 10.3934/mbe.2016.13.227.

Primary: 92D30, 92B05; Secondary: 35B35.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

A note on dynamics of an age-of-infection cholera model

1. School of Mathematical Science, Heilongjiang University, Harbin 150080
2. Graduate School of System Informatics, Kobe University, 1-1 Rokkodai-cho, Nada-ku, Kobe 657-8501

A recent paper [F. Brauer, Z. Shuai and P. van den Driessche, Dynamics of an age-of-infection cholera model, Math. Biosci. Eng., 10, 2013, 1335--1349.] presented a model for the dynamics of cholera transmission. The model is incorporated with both the infection age of infectious individuals and biological age of pathogen in the environment. The basic reproduction number is proved to be a sharp threshold determining whether or not cholera dies out. The global stability for disease-free equilibrium and endemic equilibrium is proved by constructing suitable Lyapunov functionals. However, for the proof of the global stability of endemic equilibrium, we have to show first the relative compactness of the orbit generated by model in order to make use of the invariance principle. Furthermore, uniform persistence of system must be shown since the Lyapunov functional is possible to be infinite if$i(a, t)/i^* (a) =0$ on some age interval.In this note, we give a supplement to above paper with necessary mathematical arguments.
  Figure/Table
  Supplementary
  Article Metrics

Keywords global stability; Cholera model; Lyapunov functional; uniform persistence.; age-of-infection

Citation: Jinliang Wang, Ran Zhang, Toshikazu Kuniya. A note on dynamics of an age-of-infection cholera model. Mathematical Biosciences and Engineering, 2016, 13(1): 227-247. doi: 10.3934/mbe.2016.13.227

References

  • 1. Math. Biosci. Eng., 10 (2013), 1335-1349.
  • 2. Mathematical Surveys and Monographs 25, American Mathematical Society, Providence, RI, 1988.
  • 3. SIAM J. Appl. Math., 72 (2012), 25-38.
  • 4. Appl. Anal., 89 (2010), 1109-1140.
  • 5. Math. Biosci. Eng., 9 (2012), 819-841.
  • 6. Princeton University Press, 2003.
  • 7. Amer. Math. Soc., Providence, RI, 2011.
  • 8. Plenum Press, New York and London, 1980.
  • 9. J. Biol. Dyna., 9 (2015), 73-101.
  • 10. Electron. J. Diff. Equ., 2015 (2015), 1-19.
  • 11. J. Math. Anal. Appl., 432 (2015), 289-313.
  • 12. Marcel Dekker, New York and Basel, 1985.
  • 13. Math. Biosci. Eng., 11 (2014), 641-665.

 

This article has been cited by

  • 1. J. Wang, M. Guo, T. Kuniya, Mathematical analysis for a multi-group SEIR epidemic model with age-dependent relapse, Applicable Analysis, 2017, 1, 10.1080/00036811.2017.1336545
  • 2. Jinliang Wang, Jiying Lang, Yuming Chen, Global threshold dynamics of an SVIR model with age-dependent infection and relapse, Journal of Biological Dynamics, 2017, 11, sup2, 427, 10.1080/17513758.2016.1226436
  • 3. Lianwen Wang, Zhijun Liu, Xingan Zhang, Global dynamics for an age-structured epidemic model with media impact and incomplete vaccination, Nonlinear Analysis: Real World Applications, 2016, 32, 136, 10.1016/j.nonrwa.2016.04.009
  • 4. Jinliang Wang, Di Wu, Hongquan Sun, Analysis of an SVIC model with age-dependent infection and asymptomatic carriers, Applicable Analysis, 2017, 1, 10.1080/00036811.2017.1313409
  • 5. Junyuan Yang, Yuming Chen, Toshikazu Kuniya, Threshold dynamics of an age-structured epidemic model with relapse and nonlinear incidence, IMA Journal of Applied Mathematics, 2017, 82, 3, 629, 10.1093/imamat/hxx006
  • 6. Shaoli Wang, Jianhong Wu, Libin Rong, A note on the global properties of an age-structured viral dynamic model with multiple target cell populations, Mathematical Biosciences and Engineering, 2016, 14, 3, 805, 10.3934/mbe.2017044
  • 7. ZHIPING WANG, RUI XU, GLOBAL DYNAMICS OF AN SVIR EPIDEMIOLOGICAL MODEL WITH INFECTION AGE AND NONLINEAR INCIDENCE, Journal of Biological Systems, 2017, 25, 03, 419, 10.1142/S0218339017500206
  • 8. Yuji Li, Rui Xu, Jiazhe Lin, The stability analysis of an epidemic model with saturating incidence and age-structure in the exposed and infectious classes, Advances in Difference Equations, 2018, 2018, 1, 10.1186/s13662-018-1635-6
  • 9. Shanjing Ren, Global stability in a tuberculosis model of imperfect treatment with age-dependent latency and relapse, Mathematical Biosciences and Engineering, 2017, 14, 5/6, 1337, 10.3934/mbe.2017069
  • 10. Jiazhe Lin, Rui Xu, Xiaohong Tian, Global dynamics of an age-structured cholera model with both human-to-human and environment-to-human transmissions and saturation incidence, Applied Mathematical Modelling, 2018, 63, 688, 10.1016/j.apm.2018.07.013
  • 11. Pierre Magal, Shigui Ruan, , Theory and Applications of Abstract Semilinear Cauchy Problems, 2018, Chapter 8, 357, 10.1007/978-3-030-01506-0_8
  • 12. Mohammad A. Safi, Mahmoud H. DarAssi, Mathematical analysis of an age-structured HSV-2 model, Journal of Computational Methods in Sciences and Engineering, 2018, 1, 10.3233/JCM-181111
  • 13. Jiazhe Lin, Rui Xu, Xiaohong Tian, Global dynamics of an age-structured cholera model with multiple transmissions, saturation incidence and imperfect vaccination, Journal of Biological Dynamics, 2019, 13, 1, 69, 10.1080/17513758.2019.1570362
  • 14. Yuji Li, Rui Xu, Jiazhe Lin, Global dynamics for a class of infection-age model with nonlinear incidence, Nonlinear Analysis: Modelling and Control, 2018, 24, 1, 47, 10.15388/NA.2019.1.4
  • 15. Jinliang Wang, Fanglin Xie, Toshikazu Kuniya, Analysis of a reaction-diffusion cholera epidemic model in a spatially heterogeneous environment, Communications in Nonlinear Science and Numerical Simulation, 2019, 104951, 10.1016/j.cnsns.2019.104951

Reader Comments

your name: *   your email: *  

Copyright Info: 2016, Jinliang Wang, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved